MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB BA400 ABUTMENT 12MM; COCHLEAR BAHA CONNECT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB BA400 ABUTMENT 12MM; COCHLEAR BAHA CONNECT SYSTEM
Model Number 93334
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Event or Problem Description
Per the surgeon, the patient experienced a weight loss resulting in the abutment being more obvious, so a shorter abutment was placed under a general anaesthetic on (b)(6) 2023.The implant remains in-situ.
 
Additional Manufacturer Narrative
This report is submitted on jun 6, 2023.

Brand Name
BA400 ABUTMENT 12MM
Common Device Name
COCHLEAR BAHA CONNECT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvigen 14
molnlycke, 435 3 3
AS  435 33
MDR Report Key17066731
Report Number6000034-2023-01757
Device Sequence Number6673501
Product Code MAH
UDI-Device Identifier09321502022385
UDI-Public(01)09321502022385(10)COH1105156(11)10082014
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/15/2023
Report Date (Section F) 06/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number93334
Device Lot Number182352
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/15/2023
Date Report to Manufacturer05/15/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/05/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Date Report Sent to FDA06/06/2023